# SDR YENA20130212037

- Difficulty date: February 12, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N524JB
- Make and model: Airbus A320-232
- Aircraft serial: 1528
- Aircraft time: 46,193 hours, 16,721 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interface Unit
- Part number: 664700500A4D
- Part serial: 3037
- Condition: Failed
- Location: Nr 2
- Part time: 44,660 hours, 16,706 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 974 FLL-BOS, AIRCRAFT DIVERTED TO MCO - AFTER TAKEOFF WITH GEAR AND FLAPS RETRACTED.  CREW STARTED HEARING A NOISE LIKE THE GEAR DOORS OPENING AND CLOSING.  THEY WERE ABLE TO CONFIRM ALL DOORS CYCLING ON WHEEL PAGED.  THIS CONTINUED ABOUT 30 TIMES UNTIL THEY STAYED OPEN ON ALL GEAR FOLLOWED BY GEAR DOOR OPEN ECAM.  GEAR WAS CYCLED PER ECAM AND MCC EXTENSION WAS NORMAL UPON RETRACTION.  ALL GEAR DOORS CLOSED.  HOWEVER RIGHT MAIN INDICATED RED NOT UPLOCKED ON WHEEL PAGE.  QRH COMPLETED FOR NOT UPLOCKED.  ALL INDICATIONS WERE NORMAL UPON FINAL GEAR EXTENSION.  SPEED WAS MAINTAINED.  AT 220 KNOTS UPON DISCOVERY WHILE DOORS WERE MOVING.  TS PER TSM 32-31-00-810-864A FOUND RT +MLG UPLOCK PROX SENSOR 10 GA FAULTED.  REMOVED AND REPLACED LGCIU NR 2 PER 32-71-31 OPS TEST/ BITE TEST GOOD.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION PER AMM 32-30-00-867-001A.  ALL CHECKS NORMAL.  A/C OK FOR SERVICE.  RESTORED A/C TO ORIGINAL CONFIGURATION.
